Thread: allergic reaction growth
08-02-2004, 02:28 PM #1New Member
- Join Date
- Feb 2004
allergic reaction growth
Took growth (serostim), one kit at 4ius....had no problems. Then I got my second kit (same ****) in and took my first shot. As soon as I did...I went flush red. Was like....**** thats weird. Anyway..later on in the gym I started to feel really weird (this is like .5 hours later) and I had to go to the hospital. There they found a resting heart rate of 140. Had an EKG...was ****ing scared as hell because once I told the doc I had taken GH, eq and deca he was pretty much not caring and said that he had no idea how to even help me. Also told me some story about how some bodybuilder he knew died from developing an abnormal heart beat. I was like Oh ****!!...So I basically haven't touched it since.
My question is....do you guys think there was something wrong with the GH? I actually didn't aspirate the GH shot...but then again I hadn't at all the previous two months....just subcutaneous. Could it have been the other gear? I also took a shot of eq that day.
Let me know if you've ever heard of similar ****.
08-02-2004, 02:44 PM #2
Never heard of that happening before.
PM the mod Einstein1905, hes an HGH expert. If it has anything to do with the GH, he will be able to tell you.
08-02-2004, 02:53 PM #3
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)